# SDR DALA13041821609

- Difficulty date: August 28, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 59,273 hours, 8,040 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORT BURNING ODOR WITH ASSOCIATED SKEWED DISPLAY ON WEATHER RADAR ON TCAS.  TURNING DISPLAY OFF CLEARED ODOR.  MX REPLACED WEATHER RADAR DISPLAY AND SYSTEM, OPS CHECKED NORMAL.
